JournalscmhVol. 87, No. 4pp. 805–823

A rigidity property of some negatively curved solvable Lie groups

  • Nageswari Shanmugalingam

    University of Cincinnati, USA
  • Xiangdong Xie

    Bowling Green State University, USA
A rigidity  property of some negatively curved solvable Lie groups cover
Download PDF

Abstract

We show that for some negatively curved solvable Lie groups, all self quasiisometries are almost isometries. We prove this by showing that all self quasisymmetric maps of the ideal boundary (of the solvable Lie groups) are biLipschitz with respect to the visual metric.

Cite this article

Nageswari Shanmugalingam, Xiangdong Xie, A rigidity property of some negatively curved solvable Lie groups. Comment. Math. Helv. 87 (2012), no. 4, pp. 805–823

DOI 10.4171/CMH/269